# SDR SWAA991334

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 6551267
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACKED CASTING FOR NR 4 GROUND SPOILER ACTUATOR ATTACH FITTING.  REPAIRED CASTING PER SWA RA NR 1-A57-0571.
